# SDR A6WA200740706

- Difficulty date: December 26, 2007
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 9,548 hours, 8,736 cycles
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TOILET SMOKE CAS MESSAGE IN FLIGHT, COMPIED WITH QRH SMOKE VISIBLE IN COCKPIT, ELECTRICAL SMOKE ODOR IN LAV, SMOKE SUBSIDED WHEN QRH COMPLIED WITH.  CORRECTIVE ACTION IN PROGRESS.  (K)
